A_(N)-type Dunkl operators and new spin Calogero-Sutherland models



Downloads per month over past year

Finkel Morgenstern, Federico and Gómez-Ullate Otaiza, David and González López, Artemio and Rodríguez González, Miguel Ángel (2001) A_(N)-type Dunkl operators and new spin Calogero-Sutherland models. Communications in mathematical physics, 221 (3). pp. 477-497. ISSN 0010-3616

[thumbnail of gomez-ullate34preprint.pdf]

Official URL: http://dx.doi.org/10.1007/s002200100468


A new family of AN-type Dunkl operators preserving a polynomial subspace of finite dimension is constructed. Using a general quadratic combination of these operators and the usual Dunkl operators, several new families of exactly and quasi-exactly solvable quantum spin Calogero-Sutherland models are obtained. These include, in particular, three families of quasi-exactly solvable elliptic spin Hamiltonians.

Item Type:Article
Additional Information:

This work was partially supported by the DGES under grant PB98-0821. R. Zhdanov would like to acknowledge the financial support by the Spanish Ministry of Education and Culture during his stay at the Universidad Complutense de Madrid.

Uncontrolled Keywords:Many-body problems; Algebraic structure; Integrable systems; Ground-state; Polynomials; Extension; Particles; Exchange; Chain
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:30945
Deposited On:17 Jun 2015 14:18
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page